A singularity theorem for twistor-spinors

by Florin Belgun, Nicolas Ginoux and Hans-Bert Rademacher

Ann. Inst. Fourier 57 (2007), no. 4, 1135-1159

Download: .pdf

The original publication is available here.

Abstract: We study compact spin orbifolds with finite singularity set carrying twistor-spinors. We show that any non-trivial twistor-spinor admits at most one zero which is singular unless the orbifold is conformally equivalent to a round sphere. We show the sharpness of our results through examples.

Nicolas Ginoux, 10.03.2011